# SDR FDEA201607082342

- Difficulty date: July 8, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 70,216 hours, 25,916 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114N300253
- Part serial: AI0085
- Condition: Damaged
- Location: Nr 5
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 5 LE SLAT HAS 6 FT TRAILING EDGE MISSING.   REMOVED AND REPLACED THE NR 5 LE SLAT ASSY IAW 27-81-01-4  AND EA F-5710-T0326621. OPS CHECKED GOOD.
